# SDR VNAA202508280059

- Difficulty date: August 28, 2025
- Submitted: August 29, 2025
- Operation: Air carrier
- Aircraft: N517AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10124
- Aircraft time: 48,937 hours, 37,555 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 2027628800
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT RAIL AT RBL 9 IS GOUGED AT FS 724. CORRECTIVE ACTION:  SEAT RAIL AT RBL 9 FROM FS 677 - FS 860 FOUND TO BE OUT OF LIMITS DUE TO MULTIPLE DAMAGED AREAS IAW CRJ700 SRM 53-41-49-101-001-A01. FABRICATED NEW SEAT TRACK FROM EXTRUSION PN:20276-288-0-0 IAW MHIRJ REO 670-53-00-589. REV-C DATED 2023-02-08. PAINTED AND APPLIED CIC IAW MHIRJ REO 670-53-00-589. REV-C DATED 2023-02-08. INSTALLED NEW SERVICEABLE FABRICATED RBL 9 FS677 - FS860 SEAT TRACK IAW CRJ-700 AMM 53-00-49-400-801-A03.
